# SDR DALA2022053103802

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 6,550 hours, 821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EMERGENCY EXIT SIGN COVER LOOSE AT 3L. CORRECTIVE ACTION: 3L EXIT SIGN SECURED. (2254825)
